# SDR UALA2010011500188

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 74,570 hours, 12,147 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 42D395
- Part serial: CSGCB04832
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE SWITCH PROBLEM.  DURING EC6251-1 ACCOMPLISHMENT FOUND FUEL DIFFERENTIAL PRESSURE SWITCH CONNECTOR (D2064) LOOSE AND GETTING APART. FURTHER INVESTIGATION REVEALED SWITCH AND CONNECTOR THREADS ARE DAMAGED. REPLACED FUEL DIFFERENTIAL SWITCH, IDLE LEAK CHECK ACPD, LEAKS FOUND.
